Non-commutative moment problem

DALETSKII, A. and SAMOILENKO, Y., 1987. Non-commutative moment problem. , pp. 150-151.

Full text not available from this repository.
Item Type: Journal article
Creators: Daletskii, A. and Samoilenko, Y.
Date: 1987
Volume: 21
Number: 2
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:58
Last Modified: 19 Oct 2015 14:25
URI: http://irep.ntu.ac.uk/id/eprint/5693

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year